Learn The Risk launched a new billboard for Johnathan this week in New York.

On January 16, 2017, Johnathan went to his 4-year “wellness” visit where he received 9 doses at one time. On February 25, 2017, Johnathan suffered a Grand mal seizure and never woke up.

We are hoping to launch more billboard campaigns in New York, which will reach millions of people.

If it wasn’t for vaccines, Johnathan would be a happy, healthy boy. Just like any other regular six-year old. However, because his “wellness” check up required him to take NINE DOSES…he never woke up.

Vaccines contain harmful ingredients such as aluminum (which is known the travel through the bloodstream until it reaches the brain, where it accumulates and causes more damage with each dose) and formaldehyde (which is known to cause cancer in humans).

Some serious side effects of vaccines can occur weeks after vaccines as toxins slowly leak out from muscle tissue into the bloodstream, building up to potentially fatal amounts.

For more on vaccine ingredients, click here: www.LearnTheRisk.org/ingredients

There’s no doubt the accumulation of toxic ingredients within nine vaccine doses took it’s toll on poor little Johnathan, which he couldn’t recover from.

Recommended Posts

No comment yet, add your voice below!


Add a Comment

Your email address will not be published. Required fields are marked *